# SDR F3LA200800144

- Difficulty date: April 3, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,231 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON SEAT TRACK Y-1292, AT FUSELAGE STATION 810, ON THE RIGHT SIDE, EXTENDING FORWARD TOWARD FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-72-11, PAGES 1 AND 2.  UPON COMPLETION OF THE INSTALLATION, IT WAS INSPECTED AND FOUND ACCEPTABLE.
